首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Three solutions for a partial discrete Dirichlet boundary value problem with p -Laplacian
  • 本地全文:下载
  • 作者:Shaohong Wang ; Zhan Zhou
  • 期刊名称:Boundary Value Problems
  • 印刷版ISSN:1687-2762
  • 电子版ISSN:1687-2770
  • 出版年度:2021
  • 卷号:2021
  • 期号:1
  • 页码:1
  • DOI:10.1186/s13661-021-01514-9
  • 出版社:Hindawi Publishing Corporation
  • 摘要:By employing critical point theory, we investigate the existence of solutions to a boundary value problem for a p-Laplacian partial difference equation depending on a real parameter. To be specific, we give precise estimates of the parameter to guarantee that the considered problem possesses at least three solutions. Furthermore, based on a strong maximum principle, we show that two of the obtained solutions are positive under some suitable assumptions of the nonlinearity.
  • 关键词:Boundary value problem ; Partial difference equation ; Critical point theory ; p -Laplacian
国家哲学社会科学文献中心版权所有